# SDR SWAA2022052606751

- Difficulty date: May 11, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 27,525 hours, 12,701 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 141A651628
- Part serial: CYC1221
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR INBOARD UPPER SKIN FWD UPPER ACCESS HOLE SKIN CRACKED. / [01] REPAIRED IAW EA 22-152-01431; REFER TO EACH STEP'S FOR WORK PERFORMED.;[02] INSPECTED WORK PERFORMED
